Jonnie
Mood:
Last Activity:
Oct 5, 2022 at 6:02 PM
Joined:
Sep 10, 2022
Messages:
22
Trophy Points:
21

Post Ratings

Received: Given:
Like 17 12
Agree 1 1
Helpful 0 0
Hug 11 3
Good Question 0 0
Genius 0 0
Funny 0 0
Winner 1 0
Informative 2 0
Friendly 0 8
Useful 0 0
Optimistic 1 0
Creative 0 0

Share This Page

Jonnie

Member

Jonnie was last seen:
Viewing thread Back to Normal, Oct 5, 2022 at 6:02 PM
    1. Albapv
      Albapv
      Hi! I took Alprazolam for four weeks plus two weeks for quitting. Always controles by a doc. Didnt have any problem...just The day I reduced dose I had a bit of headache and feel a bit nervous (did a lot of phisical things like clean aaaall home he) but just that. Not a Big deal. A month is too short time, your tinnitus may be gone (I Hope It happens).
      1. Jonnie and NYCGuy like this.
      2. Jonnie
        Jonnie
        Thank you for the kind wishes!

        So if I understand correctly, you took Alprazolam to help sleep, but eventually you got off of it and you were able to sleep without any pills.

        Does that mean you habituated to the T, and was able to sleep without any help from any pills or devices?

        Thanks for your help and inspiration :)
        Oct 2, 2022 at 2:55 AM
      3. Albapv
        Albapv
        Yes, I sleep without pills or devices (I tried but made me really nervous), I dont consider myself totally habituated, but it bothers me just twice or three times a day...
        Oct 2, 2022 at 11:11 AM
        Jonnie likes this.
  • Loading...
  • Loading...
  • About

    Tinnitus Since:
    08/2022
    Cause of Tinnitus:
    Unknown